Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Infant with reddish bumps on the face after having cold. Side effect of MMR or chicken pox vaccine?

My 12 month old son has just gotten over cold. On his face he has a few red bumps. They look like pimples but a little large and red. They are on his nose and near his left eye (he also has one in his eyebrow). Are they due to his recent cold and running nose or could it be a side effect of the MMR or Chickenpox vaccine he received on the 20th of November?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response

Thank you for your query.

Upper respiratory tract infection (common cold) is usually viral in origin and one can have rashes appearing over the face and/or body following it. Your son seems to be having it and the rash should disapperar in the next day or two.

It is very unusual to see a rash following MMR vaccination and that too after nearly 3 weeks. Chickenpox rash is in the form of blisters and not bumps as you have described.

I hope I have answered your query to your satisfaction.

Wishing your son all the best.


Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor